# SDR SWAA2015111646057

- Difficulty date: November 12, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 35,093 hours, 20,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101114
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERHEAD EMER EXIT LIGHT BROKEN.  R & R LIGHT IAW AMM.
